# SDR DALA2024090308686

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 100,005 hours, 21,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1705 1 LT AT 2D AND 31AB UNDER SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND 31AB WALL SIDE CONNECTED LOOSE. SECURED SAME, OPS CHK NML. FOUND 2D DISCONNECTED, RECONNECTED SAME OPS CHK NML. (5130049)
